# SDR 2006UALA01330

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 25,627 hours, 9,692 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AN INOPERATIVE WEATHER RADAR.  REPLACED TRANSCEIVER-WEATHER RADAR UNIT PER MM 34 -41-33. OP CHECKS OK.
